# SDR ASAA2022070938996

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,909 hours, 12,226 cycles
- System (JASC): 3443 · Doppler System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 417FVK
- Condition: Faulty
- Location: Flight Deck
- Part time: 17,511 hours, 5,761 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR AUTO MODE DOES NOT WORK PROPERLY ON CA SIDE. GROUNDED - YES. PERFORMED OPS CHECK REF B737-800 AMM 34-43-00-710-802-001 OPS CHECK NORMAL UNABLE TO DUPLICATE ON GROUND. REPLACED WXR CNTRL PANEL PRECAUTIONARY AND INSTALLATION TEST NML REF AMM 34-43-91/401.
